Alert archive / Georgia / Tornado Warnings in 2019

Tornado Warning 58, NWS Tallahassee, FL

April 19, 2019Grady County, Thomas County, Georgia; Leon County, Florida

NWS Tallahassee, FL issued this tornado warning at Apr 19, 2019, 9:10 AM EDT for Grady County, Thomas County, Georgia; Leon County, Florida. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2019, 9:10 AM EDT (13:10 UTC)
Expired
Apr 19, 2019, 9:33 AM EDT
In force
23 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Leon County, FL, Grady County, GA, Thomas County, GA

The radar

The Tallahassee radar (KTLH), 39 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 9:10 AM EDTTSTM WND DMG1 Nnw Killearn Lakes, FLSEVERAL TREES DOWN IN THE GOLDEN EAGLE AREA.
Apr 19, 9:10 AM EDTTSTM WND DMG2 Wnw Killearn Lakes, FLTREE OVER ROADWAY AT THE INTERSECTION OF BANNERMAN ROAD AND BULL HEADLEY ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 1:33 AM EDTTornado WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.2 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2019-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 934 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2019-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
934 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.9
Supercell composite
9.5

Open this sounding in Storm Lab

The text

As transmitted.

705 
WFUS52 KTAE 191310
TORTAE
FLC073-GAC131-275-191345-
/O.NEW.KTAE.TO.W.0058.190419T1310Z-190419T1345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
910 AM EDT FRI APR 19 2019

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  North central Leon County in Big Bend of Florida...
  Southeastern Grady County in southwestern Georgia...
  Southwestern Thomas County in south central Georgia...

* Until 945 AM EDT.
    
* At 910 AM EDT, a severe thunderstorm capable of producing a tornado
  was located 10 miles north of Tallahassee, moving northeast at 70
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Thomasville around 925 AM EDT.
  Ochlocknee around 935 AM EDT.

Other locations impacted by this tornadic thunderstorm include Grady
Co A/p, Dawesville, Moncrief, Lake Iamonia, Pine Park, Bradfordville,
Pasco, Rocky Hill, Killearn Lakes and Beachton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3054 8424 3057 8430 3102 8411 3089 8389
TIME...MOT...LOC 1310Z 211DEG 59KT 3062 8422 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

15-HARRIGAN
2 follow-up statements
743 
WWUS52 KTAE 191320
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
920 AM EDT FRI APR 19 2019

FLC073-191330-
/O.CAN.KTAE.TO.W.0058.000000T0000Z-190419T1345Z/
Leon FL-
920 AM EDT FRI APR 19 2019

...THE TORNADO WARNING FOR NORTH CENTRAL LEON COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 AM EDT for Big Bend of
Florida...and south central and southwestern Georgia.

LAT...LON 3068 8410 3068 8421 3102 8411 3089 8389
TIME...MOT...LOC 1320Z 211DEG 59KT 3077 8412 

$$

GAC131-275-191345-
/O.CON.KTAE.TO.W.0058.000000T0000Z-190419T1345Z/
Grady GA-Thomas GA-
920 AM EDT FRI APR 19 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 AM EDT FOR
SOUTHEASTERN GRADY AND SOUTHWESTERN THOMAS COUNTIES...
    
At 920 AM EDT, a severe thunderstorm capable of producing a tornado
was located 9 miles southeast of Cairo, moving northeast at 70 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Thomasville around 925 AM EDT.
  Ochlocknee around 935 AM EDT.

Other locations impacted by this tornadic thunderstorm include Pasco,
Dawesville, Moncrief, Beachton and Pine Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3068 8410 3068 8421 3102 8411 3089 8389
TIME...MOT...LOC 1320Z 211DEG 59KT 3077 8412 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

15-HARRIGAN
946 
WWUS52 KTAE 191333
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
933 AM EDT FRI APR 19 2019

GAC131-275-191343-
/O.CAN.KTAE.TO.W.0058.000000T0000Z-190419T1345Z/
Grady GA-Thomas GA-
933 AM EDT FRI APR 19 2019

...THE TORNADO WARNING FOR SOUTHEASTERN GRADY AND SOUTHWESTERN THOMAS
COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A Tornado Watch remains in effect until 1100 AM EDT for Big Bend of
Florida...and south central and southwestern Georgia.

LAT...LON 3068 8410 3068 8421 3102 8411 3089 8389
TIME...MOT...LOC 1331Z 211DEG 59KT 3096 8399 

$$

15-HARRIGAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 19, 3:12 AM EDT, 5 hours 58 minutes earlier.

Area forecast discussion, Apr 19, 3:12 AM EDT, 5 hours 58 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
312 AM EDT Fri Apr 19 2019

.NEAR TERM [Through Today]...

The cold front is moving through MS and Southern LA at this time (12
AM EDT). A deep trough over the Southeast is fueling strong to
severe thunderstorms. The leading line of storms has fizzled out but
more storms are developing in Southern AL/MS. These storms will
likely move through the region late tonight and into the morning
hours. The atmosphere is still favorable for these storms to
intensify. Instability is elevated at 1000 to 2500 J/KG in Southern
AL and the FL Panhandle. 0 to 6 KM wind shear is impressive around
60 knots in the FL Panhandle and Southern AL. 0 to 1 KM wind shear
is even more impressive at 30 to 40 knots over Southern AL,
Northwest FL and Southwest GA. That means the environment is
favorable for tornado development.

A squall line will likely move through late tonight into the morning
hours. Widespread damaging wind gusts up to 80 mph will be possible
as storms move through. There will likely be a few tornadoes
embedded in the line of storms. Timing for this line looks like
around 3 to 7 AM for the FL Panhandle and Southeast AL Counties, 5
to 10 AM for Tallahassee/Albany area and adjacent counties and 8 to
noon for easternmost counties like Valdosta area and Eastern Big
Bend Florida.

The strong to severe storms should be out of the region around noon.
Some rain or showers may continue in the afternoon. Highs will be in
the mid 60s to the mid 70s.

A Wind Advisory is in effect today with strong westerly winds expected
behind the cold front. Wind gusts up to 40 mph will be possible
mainly this afternoon and early evening.

.SHORT TERM [Tonight Through Sunday]...

In the upper levels a deep trough will move out of the region on
Sunday. At the surface a cold front will be through the region by
this evening. Some wrap around moisture may bring some lingering
clouds until drier air moves in tomorrow afternoon/evening. High
pressure will be overhead tomorrow night and Sunday. POPs will be
very low. Highs will be much cooler in the mid to upper 60s tomorrow
and in the mid 70s on Sunday. Lows will be in the mid to upper 40s.

.LONG TERM [Sunday Night Through Friday]...

East coast trough will continue lifting northeast Sunday with our
area underneath building high pressure at the surface and aloft.
Tranquil weather is anticipated through much of the long term period
which will allow temperatures to moderate into the low to mid 80s
for highs and lows into the low 60s by mid week. The next system
will approach the tri state region late next week.

&&

.AVIATION...
[Through 06Z Saturday]

Strong to severe squall line will cross over the tri state region
overnight through this morning. Timing of the line seems fairly
consistent and used the HRRR and NAM for timing. Again, not much
change in timing from the previous TAF set. Will metwatch and
amend as needed. Expect MVFR/IFR cigs/vsbys to accompany this
line. Also added stronger gradient winds in the late morning
through afternoon hours well behind the convective line as winds
shift to the northwest.

&&

.MARINE...

A line of strong to severe storms will move through this morning.
Winds up to 80 mph are possible with these storms. Isolated
tornadoes are also expected. Strong southerly winds will become
westerly and even stronger this morning. A Gale Warning is in
effect this morning until this evening. Frequent gusts up to 40
knots are expected. Seas will peak this afternoon and evening at
8 to 12 feet with occasional seas up to 15 feet.

&&

.FIRE WEATHER...

A line of thunderstorms will move through the region through the
morning hours. High dispersions above 75 are likely later today
and Saturday. Otherwise no fire weather concerns.

&&

.HYDROLOGY...

Today's quick moving system will bring about 1 to 1.5 inches of
rainfall to the area. This will not cause widespread flooding
issues. Persistent strong winds from the south-southwest, however,
will cause coastal flooding along the Big Bend coastline from the
Ochlockonee River eastward to the Suwannee River.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   73  49  69  46  77 /  90  10   0   0   0
Panama City   70  52  68  52  72 /  40  20   0   0   0
Dothan        67  46  66  46  75 /  40  10   0   0   0
Albany        71  47  65  46  75 /  90  10  10   0   0
Valdosta      76  49  68  47  76 /  90   0   0   0   0
Cross City    75  52  69  48  76 /  90  10  10   0   0
Apalachicola  73  53  69  51  73 /  80  20   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Warning until 5 PM EDT this afternoon for Coastal
     Dixie-Coastal Taylor.

     Wind Advisory from 10 AM EDT /9 AM CDT/ this morning to 8 PM EDT
     /7 PM CDT/ this evening for Calhoun-Central Walton-Coastal
     Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-
     Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-Inland
     Jefferson-Inland Taylor-Inland Wakulla-Jackson-Lafayette-
     Leon-Liberty-Madison-North Walton-South Walton-Washington.

     High Rip Current Risk through late Saturday night for Coastal
     Bay-Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 2 AM EDT /1 AM CDT/ Saturday for
     Coastal Bay-Coastal Gulf-South Walton.

     Coastal Flood Advisory until 5 PM EDT this afternoon for Coastal
     Franklin-Coastal Jefferson-Coastal Wakulla.

GA...Wind Advisory from 10 AM this morning to 8 PM EDT this evening
     for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-
     Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
     Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
     Tift-Turner-Worth.

AL...Wind Advisory from 9 AM this morning to 7 PM CDT this evening
     for Coffee-Dale-Geneva-Henry-Houston.

GM...Small Craft Advisory until 10 AM EDT /9 AM CDT/ this morning for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

     Small Craft Advisory from 10 PM EDT /9 PM CDT/ this evening to
     11 PM EDT /10 PM CDT/ Saturday for Apalachee Bay or Coastal
     Waters From Keaton Beach to Ochlockonee River FL out to 20
     Nm-Coastal Waters From Ochlockonee River to Apalachicola Fl
     out to 20 Nm-Coastal waters from Suwannee River to Keaton
     Beach FL out 20 NM-Coastal waters from Mexico Beach to
     Apalachicola FL out 20 NM-Coastal waters from Mexico Beach
     to Okaloosa Walton County Line FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
     from Apalachicola to Mexico Beach FL from 20 to 60 NM-
     Waters from Mexico Beach to Okaloosa Walton County Line FL
     from 20 to 60 NM.

     Gale Warning from 10 AM EDT /9 AM CDT/ this morning to 10 PM EDT
     /9 PM CDT/ this evening for Apalachee Bay or Coastal Waters
     From Keaton Beach to Ochlockonee River FL out to 20 Nm-
     Coastal Waters From Ochlockonee River to Apalachicola Fl
     out to 20 Nm-Coastal waters from Suwannee River to Keaton
     Beach FL out 20 NM-Coastal waters from Mexico Beach to
     Apalachicola FL out 20 NM-Coastal waters from Mexico Beach
     to Okaloosa Walton County Line FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
     from Apalachicola to Mexico Beach FL from 20 to 60 NM-
     Waters from Mexico Beach to Okaloosa Walton County Line FL
     from 20 to 60 NM.

&&

NEAR TERM...McD
SHORT TERM...McD
LONG TERM...Scholl
AVIATION...Scholl
MARINE...McD
FIRE WEATHER...Scholl
HYDROLOGY...Nguyen

In the hours before

Local storm report, Apr 19, 8:14 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
814 AM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 AM     TSTM WND GST     SAINT GEORGE ISLAND     29.67N 84.86W
04/19/2019  M55 MPH          FRANKLIN           FL   MESONET

            MESONET STATION XSTG ST. GEORGE ISLAND
            REPORTS GUST TO 55 MPH.

&&

RH
Local storm report, Apr 19, 8:15 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
815 AM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND GST     APALACHICOLA            29.73N 84.98W
04/19/2019  M54 MPH          FRANKLIN           FL   BUOY

            BUOY STATION APCF1 APALACHICOLA, FL REPORTS
            A WIND GUST OF 54 MPH.

&&

RH
Local storm report, Apr 19, 8:22 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
822 AM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 AM     TSTM WND DMG     LUTTERLOH               30.33N 84.25W
04/19/2019                   LEON               FL   EMERGENCY MNGR

            TREE DOWN ON A HOME NEAR WOODVILLE HWY.

&&

PC
Local storm report, Apr 19, 8:30 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
830 AM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 AM     TSTM WND GST     1 SE TOM BROWN PARK     30.43N 84.20W
04/19/2019  E50 MPH          LEON               FL   NWS EMPLOYEE

            ESTIMATED WIND GUST OF 50 MPH.

&&

RH
Local storm report, Apr 19, 8:40 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
840 AM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 AM     TSTM WND DMG     VEREEN                  30.28N 84.24W
04/19/2019                   LEON               FL   EMERGENCY MNGR

            REPORT OF A TREE DOWN ON A HOME NEAR
            WOODVILLE HIGHWAY.

&&

RH
Local storm report, Apr 19, 9:00 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
900 AM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 AM     TSTM WND DMG     2 E BRISTOL             30.44N 84.94W
04/19/2019                   LIBERTY            FL   911 CALL CENTER

            REPORT OF POWER LINE DOWN ON SR 20.

&&

RH

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 1:59 AM EDTWind AdvisoryTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more18 hr
Apr 19, 4:12 AM EDTSpecial Weather StatementTAEEarly63 min
Apr 19, 5:55 AM EDTSevere Thunderstorm WarningTAEEarly50 min
Apr 19, 6:31 AM EDTSpecial Weather StatementTAEDecatur, Miller, Seminole44 min
Apr 19, 6:45 AM EDTSpecial Weather StatementTAECalhoun, Clay, Early, Quitman, Randolph30 min
Apr 19, 7:15 AM EDTSevere Thunderstorm WarningTAEEarly, Miller, Seminole28 min
Apr 19, 7:16 AM EDTSpecial Weather StatementTAEBaker, Calhoun, Decatur, Dougherty, Grady, Lee and 6 more59 min
Apr 19, 7:47 AM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Grady, Mitchell, Thomas43 min
Apr 19, 7:57 AM EDTSevere Thunderstorm WarningTAEColquitt, Grady, Mitchell, Thomas48 min
Apr 19, 8:11 AM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Miller, Mitchell, Seminole49 min
Apr 19, 8:14 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Colquitt, Dougherty, Lee, Mitchell and 3 more31 min
Apr 19, 8:37 AM EDTSevere Thunderstorm WarningTAEColquitt, Dougherty, Grady, Lee, Mitchell, Thomas and 3 more38 min
Apr 19, 8:49 AM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Grady, Miller, Mitchell, Thomas41 min
Apr 19, 9:23 AM EDTSevere Thunderstorm WarningTAEBrooks, Grady, Lowndes, Thomas52 min
Apr 19, 9:24 AM EDTSevere Thunderstorm WarningTAEBaker, Colquitt, Dougherty, Grady, Mitchell, Thomas and 1 more51 min
Apr 19, 9:36 AM EDTSevere Thunderstorm WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes24 min
Apr 19, 9:59 AM EDTSevere Thunderstorm WarningTAEBerrien, Lanier, Lowndes18 min
Apr 19, 10:10 AM EDTSevere Thunderstorm WarningTAEBen Hill, Irwin, Tift, Turner, Worth50 min
Apr 18, 10:36 PM EDTSpecial Weather StatementTAEHolmes, Walton39 min
Apr 18, 11:12 PM EDTSpecial Weather StatementTAEHolmes, Jackson, Walton, Washington63 min
Apr 19, 2:12 AM EDTGale WarningTAE20 hr
Apr 19, 2:12 AM EDTSmall Craft AdvisoryTAE45 hr
Apr 19, 2:18 AM EDTSpecial Weather StatementTAEHolmes, Walton57 min
Apr 19, 3:14 AM EDTSpecial Weather StatementTAEHolmes, Walton, Washington61 min
Apr 19, 3:43 AM EDTSpecial Marine WarningTAE92 min
Apr 19, 5:03 AM EDTSpecial Marine WarningTAE87 min
Apr 19, 5:15 AM EDTSevere Thunderstorm WarningTAEBay, Holmes, Walton, Washington45 min
Apr 19, 5:58 AM EDTSevere Thunderstorm WarningTAEBay, Holmes, Jackson, Walton, Washington47 min
Apr 19, 6:05 AM EDTSpecial Marine WarningTAE85 min
Apr 19, 6:38 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Holmes, Jackson, Washington52 min
Apr 19, 7:21 AM EDTSpecial Marine WarningTAE84 min
Apr 19, 7:53 AM EDTSevere Thunderstorm WarningTAEFranklin, Gulf, Liberty, Wakulla52 min
Apr 19, 8:08 AM EDTTornado WarningTAEFranklin, Gadsden, Gulf, Leon, Liberty, Wakulla37 min
Apr 19, 8:45 AM EDTSevere Thunderstorm WarningTAEFranklin, Leon, Liberty, Wakulla45 min
Apr 19, 8:53 AM EDTSpecial Marine WarningTAE97 min
Apr 19, 9:47 AM EDTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor43 min
Apr 19, 10:27 AM EDTSevere Thunderstorm WarningTAEDixie, Lafayette33 min

Nearby

Tornado Warnings in Georgia, 2019Tornado Warnings in Florida, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.